de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The area of horizons and the trapped region

Andersson, L., & Metzger, J. (2009). The area of horizons and the trapped region. Communications in Mathematical Physics, 290(3), 941-972. doi:10.1007/s00220-008-0723-y.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5FD6-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5FD8-3
Genre: Journal Article

Files

show Files
hide Files
:
0708.4252v3.pdf (Preprint), 408KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
CMP290_941pdf.pdf (Publisher version), 459KB
File Permalink:
-
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Andersson, Lars1, Author              
Metzger, Jan1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: This paper considers some fundamental questions concerning marginally trapped surfaces, or apparent horizons, in Cauchy data sets for the Einstein equation. An area estimate for outermost marginally trapped surfaces is proved. The proof makes use of an existence result for marginal surfaces, in the presence of barriers, curvature estimates, together with a novel surgery construction for marginal surfaces. These results are applied to characterize the boundary of the trapped region.

Details

show
hide
Language(s):
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 320035
Other: arXiv:0708.4252v3 [gr-qc]
DOI: 10.1007/s00220-008-0723-y
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Heidelberg : Springer-Verlag Heidelberg
Pages: - Volume / Issue: 290 (3) Sequence Number: - Start / End Page: 941 - 972 Identifier: Other: 954925392313
ISSN: 0010-3616